# SDR ASAA2023110846851

- Difficulty date: November 8, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347041920000
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STR 36L BETWEEN FR63 AND FR64 HAS SURFACE CORROSION IS SEVERAL SPOTS GROUNDED - YES. LH STR 36L CORRODED. CORROSION FOUND TO BE OUT OF LIMITS. CORROSION REMOVED. RFTS GENERATED AND REPAIR ACCOMPLISHED IAW A320-53EA-01997. ORIGINAL THICKNESS=.080" REMOVED=.029 REMAINING=.051. OUT OF LIMITS IAW A320 SRM 53-41-13-283-002                                                  T82241 CAL DUE 04/26/2024
